# SDR 07FDEA00196

- Difficulty date: January 29, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXT FUSE SKIN IS FRETTED AT FILLET FRG PANEL INTERFACE BS 720D 10 TO 720D 15, STR 19L REMOVED LEADING EDGE FOR ACCESS TO REPAIR, INSTALLED EXTERNAL REPAIR AT LAP SPLICE REF SRM 53-30-3 PG 20.  REINSTALLED LEADING EDGE AND LEAKED CHECKED HYD LINES REF MM 27-81-000-2 (HYD LEAK CK) AND TAI DUCT LEAK CHECK ACCOMPLISHED ON WO NR 35039/WC NR 70C53-00.
